TOPOLOGY PROCEEDINGS



Volume 47 (2016)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Nipissing University.


Yuki Ikegami, Hisao Kato and Akihide Ueda, On eventual coloring numbers, Top. Proc. 47 (2016) pp. 1-14. (E-published on February 5, 2015)
Full version for subscribers     The first page only
Alejandro Illanes, Closed subsets of Euclidean spaces contained in pseudo-arcs, Top. Proc. 47 (2016) pp. 15-37. (E-published on February 13, 2015)
Full version for subscribers     The first page only
Jeffrey T. Denniston, Austin Melton and Stephen E. Rodabaugh, Function Spaces and L-Preordered Sets, Top. Proc. 47 (2016) pp. 39-57. (E-published on February 13, 2015)
Full version for subscribers     The first page only
J. Bruno and I. Weiss, Metric axioms: a structural study, Top. Proc. 47 (2016) pp. 59-79. (E-published on April 14, 2015)
Full version for subscribers     The first page only
Andrés Millán, OK-extendible filters on ω, Top. Proc. 47 (2016) pp. 81-88. (E-published on April 14, 2015)
Full version for subscribers     The first page only
Nathanael Leedom Ackerman, A Fixed Point Theorem for Contracting Maps of Symmetric Continuity Spaces, Top. Proc. 47 (2016) pp. 89-100. (E-published on May 2, 2015)
Full version for subscribers     The first page only
Fidel Casarrubias-Segura and Carlos G. Paniagua-Ramírez, On charming spaces and some related subclasses, Top. Proc. 47 (2016) pp. 101-114. (E-published on May 2, 2015)
Full version for subscribers     The first page only
Jerome Dubois and Stavros Garoufalidis, Rationality of the SL(2,C)-Reidemeister torsion in dimension 3, Top. Proc. 47 (2016) pp. 115-134. (E-published on June 8, 2015)
Full version for subscribers     The first page only
Andrzej Szymanski, Boxes and non-normality sets, Top. Proc. 47 (2016) pp. 135-145. (E-published on June 27, 2015)
Full version for subscribers     The first page only
David Guerrero Sánchez, Decompositions of function spaces, Top. Proc. 47 (2016) pp. 147-161. (E-published on July 23, 2015)
Full version for subscribers     The first page only
Sudip Kumar Acharyya and Pritam Rooj, Structure spaces of intermediate rings of ordered field valued continuous functions, Top. Proc. 47 (2016) pp. 163-176. (E-published on August 9, 2015)
Full version for subscribers     The first page only
Suddhasattwa Das, Dense saddles in torus maps, Top. Proc. 47 (2016) pp. 177-190. (E-published on September 11, 2015)
Full version for subscribers     The first page only
Paloma Hernández and Héctor Méndez, Entropy of induced dendrite homeomorphisms, Top. Proc. 47 (2016) pp. 191-205. (E-published on October 11, 2015)
Full version for subscribers     The first page only
Collins Amburo Agyingi, Extensions of ultrametric spaces, Top. Proc. 47 (2016) pp. 207-220. (E-published on October 16, 2015)
Full version for subscribers     The first page only
Taras Banakh and Alex Ravsky, On the submetrizability number and i-weight of quasi-uniform spaces and paratopological groups, Top. Proc. 47 (2016) pp. 221-259. (E-published on October 17, 2015)
Full version for subscribers     The first page only
M. N. Mukherjee, A. Debray and S. Sinha, Concerning Generalized Quasimetric and Quasi-Uniformity for Topological Spaces, Top. Proc. 47 (2016) pp. 261-271. (E-published on October 19, 2015)
Full version for subscribers     The first page only
Frédéric Mynard and Mikhail Tkachenko, Remarks on metrizability of dual groups, Top. Proc. 47 (2016) pp. 273-278. (E-published on October 21, 2015)
Full version for subscribers     The first page only
William R. Brian, Neight: the nested weight of a topological space, Top. Proc. 47 (2016) pp. 279-296. (E-published on October 29, 2015)
Full version for subscribers     The first page only
Liljana Babinkostova and Marion Scheepers, Selective strong screenability and a game, Top. Proc. 47 (2016) pp. 297-311. (E-published on November 1, 2015)
Full version for subscribers     The first page only
Krzysztof Chris Ciesielski and Jerzy Wojciechowski, Cardinality of regular spaces admitting only constant continuous functions, Top. Proc. 47 (2016) pp. 313-329. (E-published on November 25, 2015)
Full version for subscribers     The first page only
Akio Kato, Another construction of semi-topological groups, Top. Proc. 47 (2016) pp. 331-345. (E-published on December 1, 2015)
Full version for subscribers     The first page only


Vol. 47: Author Index

Acharyya, Sudip Kumar
Sudip Kumar Acharyya and Pritam Rooj, Structure spaces of intermediate rings of ordered field valued continuous functions, Top. Proc. 47 (2016) pp. 163-176. (E-published on August 9, 2015)
Full version for subscribers     The first page only
Ackerman, Nathanael Leedom
Nathanael Leedom Ackerman, A Fixed Point Theorem for Contracting Maps of Symmetric Continuity Spaces, Top. Proc. 47 (2016) pp. 89-100. (E-published on May 2, 2015)
Full version for subscribers     The first page only
Amburo Agyingi, Collins
Collins Amburo Agyingi, Extensions of ultrametric spaces, Top. Proc. 47 (2016) pp. 207-220. (E-published on October 16, 2015)
Full version for subscribers     The first page only
Babinkostova, Liljana
Liljana Babinkostova and Marion Scheepers, Selective strong screenability and a game, Top. Proc. 47 (2016) pp. 297-311. (E-published on November 1, 2015)
Full version for subscribers     The first page only
Banakh, Taras
Taras Banakh and Alex Ravsky, On the submetrizability number and i-weight of quasi-uniform spaces and paratopological groups, Top. Proc. 47 (2016) pp. 221-259. (E-published on October 17, 2015)
Full version for subscribers     The first page only
Brian, William R.
William R. Brian, Neight: the nested weight of a topological space, Top. Proc. 47 (2016) pp. 279-296. (E-published on October 29, 2015)
Full version for subscribers     The first page only
Bruno, J.
J. Bruno and I. Weiss, Metric axioms: a structural study, Top. Proc. 47 (2016) pp. 59-79. (E-published on April 14, 2015)
Full version for subscribers     The first page only
Casarrubias-Segura, Fidel
Fidel Casarrubias-Segura and Carlos G. Paniagua-Ramírez, On charming spaces and some related subclasses, Top. Proc. 47 (2016) pp. 101-114. (E-published on May 2, 2015)
Full version for subscribers     The first page only
Ciesielski, Krzysztof Chris
Krzysztof Chris Ciesielski and Jerzy Wojciechowski, Cardinality of regular spaces admitting only constant continuous functions, Top. Proc. 47 (2016) pp. 313-329. (E-published on November 25, 2015)
Full version for subscribers     The first page only
Das, Suddhasattwa
Suddhasattwa Das, Dense saddles in torus maps, Top. Proc. 47 (2016) pp. 177-190. (E-published on September 11, 2015)
Full version for subscribers     The first page only
Debray, A.
M. N. Mukherjee, A. Debray and S. Sinha, Concerning Generalized Quasimetric and Quasi-Uniformity for Topological Spaces, Top. Proc. 47 (2016) pp. 261-271. (E-published on October 19, 2015)
Full version for subscribers     The first page only
Denniston, Jeffrey T.
Jeffrey T. Denniston, Austin Melton and Stephen E. Rodabaugh, Function Spaces and L-Preordered Sets, Top. Proc. 47 (2016) pp. 39-57. (E-published on February 13, 2015)
Full version for subscribers     The first page only
Dubois, Jerome
Jerome Dubois and Stavros Garoufalidis, Rationality of the SL(2,C)-Reidemeister torsion in dimension 3, Top. Proc. 47 (2016) pp. 115-134. (E-published on June 8, 2015)
Full version for subscribers     The first page only
Garoufalidis, Stavros
Jerome Dubois and Stavros Garoufalidis, Rationality of the SL(2,C)-Reidemeister torsion in dimension 3, Top. Proc. 47 (2016) pp. 115-134. (E-published on June 8, 2015)
Full version for subscribers     The first page only
Guerrero Sánchez, David
David Guerrero Sánchez, Decompositions of function spaces, Top. Proc. 47 (2016) pp. 147-161. (E-published on July 23, 2015)
Full version for subscribers     The first page only
Hernández, Paloma
Paloma Hernández and Héctor Méndez, Entropy of induced dendrite homeomorphisms, Top. Proc. 47 (2016) pp. 191-205. (E-published on October 11, 2015)
Full version for subscribers     The first page only
Ikegami, Yuki
Yuki Ikegami, Hisao Kato and Akihide Ueda, On eventual coloring numbers, Top. Proc. 47 (2016) pp. 1-14. (E-published on February 5, 2015)
Full version for subscribers     The first page only
Illanes, Alejandro
Alejandro Illanes, Closed subsets of Euclidean spaces contained in pseudo-arcs, Top. Proc. 47 (2016) pp. 15-37. (E-published on February 13, 2015)
Full version for subscribers     The first page only
Kato, Akio
Akio Kato, Another construction of semi-topological groups, Top. Proc. 47 (2016) pp. 331-345. (E-published on December 1, 2015)
Full version for subscribers     The first page only
Kato, Hisao
Yuki Ikegami, Hisao Kato and Akihide Ueda, On eventual coloring numbers, Top. Proc. 47 (2016) pp. 1-14. (E-published on February 5, 2015)
Full version for subscribers     The first page only
Melton, Austin
Jeffrey T. Denniston, Austin Melton and Stephen E. Rodabaugh, Function Spaces and L-Preordered Sets, Top. Proc. 47 (2016) pp. 39-57. (E-published on February 13, 2015)
Full version for subscribers     The first page only
Méndez, Héctor
Paloma Hernández and Héctor Méndez, Entropy of induced dendrite homeomorphisms, Top. Proc. 47 (2016) pp. 191-205. (E-published on October 11, 2015)
Full version for subscribers     The first page only
Millán, Andrés
Andrés Millán, OK-extendible filters on ω, Top. Proc. 47 (2016) pp. 81-88. (E-published on April 14, 2015)
Full version for subscribers     The first page only
Mukherjee, M. N.
M. N. Mukherjee, A. Debray and S. Sinha, Concerning Generalized Quasimetric and Quasi-Uniformity for Topological Spaces, Top. Proc. 47 (2016) pp. 261-271. (E-published on October 19, 2015)
Full version for subscribers     The first page only
Mynard, Frédéric
Frédéric Mynard and Mikhail Tkachenko, Remarks on metrizability of dual groups, Top. Proc. 47 (2016) pp. 273-278. (E-published on October 21, 2015)
Full version for subscribers     The first page only
Paniagua-Ramírez, Carlos G.
Fidel Casarrubias-Segura and Carlos G. Paniagua-Ramírez, On charming spaces and some related subclasses, Top. Proc. 47 (2016) pp. 101-114. (E-published on May 2, 2015)
Full version for subscribers     The first page only
Ravsky, Alex
Taras Banakh and Alex Ravsky, On the submetrizability number and i-weight of quasi-uniform spaces and paratopological groups, Top. Proc. 47 (2016) pp. 221-259. (E-published on October 17, 2015)
Full version for subscribers     The first page only
Rodabaugh, Stephen E.
Jeffrey T. Denniston, Austin Melton and Stephen E. Rodabaugh, Function Spaces and L-Preordered Sets, Top. Proc. 47 (2016) pp. 39-57. (E-published on February 13, 2015)
Full version for subscribers     The first page only
Rooj, Pritam
Sudip Kumar Acharyya and Pritam Rooj, Structure spaces of intermediate rings of ordered field valued continuous functions, Top. Proc. 47 (2016) pp. 163-176. (E-published on August 9, 2015)
Full version for subscribers     The first page only
Scheepers, Marion
Liljana Babinkostova and Marion Scheepers, Selective strong screenability and a game, Top. Proc. 47 (2016) pp. 297-311. (E-published on November 1, 2015)
Full version for subscribers     The first page only
Sinha, S.
M. N. Mukherjee, A. Debray and S. Sinha, Concerning Generalized Quasimetric and Quasi-Uniformity for Topological Spaces, Top. Proc. 47 (2016) pp. 261-271. (E-published on October 19, 2015)
Full version for subscribers     The first page only
Szymanski, Andrzej
Andrzej Szymanski, Boxes and non-normality sets, Top. Proc. 47 (2016) pp. 135-145. (E-published on June 27, 2015)
Full version for subscribers     The first page only
Tkachenko, Mikhail
Frédéric Mynard and Mikhail Tkachenko, Remarks on metrizability of dual groups, Top. Proc. 47 (2016) pp. 273-278. (E-published on October 21, 2015)
Full version for subscribers     The first page only
Ueda, Akihide
Yuki Ikegami, Hisao Kato and Akihide Ueda, On eventual coloring numbers, Top. Proc. 47 (2016) pp. 1-14. (E-published on February 5, 2015)
Full version for subscribers     The first page only
Weiss, I.
J. Bruno and I. Weiss, Metric axioms: a structural study, Top. Proc. 47 (2016) pp. 59-79. (E-published on April 14, 2015)
Full version for subscribers     The first page only
Wojciechowski, Jerzy
Krzysztof Chris Ciesielski and Jerzy Wojciechowski, Cardinality of regular spaces admitting only constant continuous functions, Top. Proc. 47 (2016) pp. 313-329. (E-published on November 25, 2015)
Full version for subscribers     The first page only


Copyright © Topology Proceedings
Topology Proceedings Home Page